# SDR 97ZZZX4366

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 675230425
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

GUM - FLT 0861 - L/P:  7938849 - NR 1 TR CIRCUIT BREAKER TRIPPED ON TAKEOFF, AIR RETURN TO GUM.  REF WDW 24-32-01 AND 24-55-12.  CHECK 3-PHASE POWER TO NR 1 TR UNIT AND FOUND B-PHASE MISSING.  RESET TR UNIT CIRCUIT BREAKER C810, NO HELP.  RESET DIST NR 1 SECT Y AND POWER RESTORED TO NORMAL.  REPLACED DIST NR 1 SECT Y CIRCUIT BREAKER AND NR 1 TR UNIT CIRCUIT BREAKER PRECAUTIONARY.  OPERATED WITH BOTH APU AND ENGINE GENERATOR.  OPS CHECK NORMAL.  REF:  OPERATOR CONTROL NR:  MZZA97254.
